Record number :
215313
Title of article :
An algorithm based on discrete response regression models suitable to correct the bias of non-response in surveys with several capture tries
Author/Authors :
Carmen Anido، نويسنده , , Carlos Rivero، نويسنده , , Te?filo Valdés، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
16
From page :
387
To page :
402
Keywords :
Multivariate statistics , Discrete response models , Estimation algorithms , Non-ignorable non-response , Conditionallikelihood
Journal title :
European Journal of Operational Research
Serial Year :
2005
Link To Document :
بازگشت